# SDR SIMA20130814005

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 36,843 hours, 30,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 12bc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PANEL LIGHT INOPERATIVE. AT ROW 12 BC.  RESECURED EMERGENCY EXIT PANEL LIGHT 12 BC IAW AMM 33-50-08 AND OPS TESTED IAW AMM 33-50-00.  TESTED SATISFACTORY.
